Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 31, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jun 6, 2017, 8:36 AM EDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2017, 8:36 AM EDT (12:36 UTC)
- Expired
- Jun 8, 2017, 6:00 PM EDT
- In force
- 57 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
689 WHUS72 KKEY 061236 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 836 AM EDT TUE JUN 6 2017 GMZ033>035-044-054-055-074-075-061500- /O.NEW.KKEY.SC.Y.0031.170606T1236Z-170606T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 836 AM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR MUCH OF THE GULF OF MEXICO AND THE WESTERN PORTION OF HAWK CHANNEL AND THE FLORIDA STRAITS. * WINDS...SUSTAINED SOUTH SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL TODAY. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
9 follow-up statements
393 WHUS72 KKEY 061420 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1020 AM EDT TUE JUN 6 2017 GMZ033>035-044-054-055-074-075-062100- /O.CON.KKEY.SC.Y.0031.000000T0000Z-170606T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1020 AM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTH SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL THIS AFTERNOON. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
345 WHUS72 KKEY 062029 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 429 PM EDT TUE JUN 6 2017 GMZ033>035-044-054-055-074-075-070300- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-170607T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 429 PM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED SOUTH TO SOUTHWEST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL TONIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
311 WHUS72 KKEY 070225 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 PM EDT TUE JUN 6 2017 GMZ033>035-044-054-055-074-075-070830- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-170607T0900Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1025 PM EDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED OVERNIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
416 WHUS72 KKEY 070818 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 418 AM EDT WED JUN 7 2017 GMZ033>035-044-054-055-074-075-071500- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-170607T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 418 AM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED TODAY. * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
986 WHUS72 KKEY 071425 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 AM EDT WED JUN 7 2017 GMZ033>035-044-054-055-074-075-072100- /O.CON.KKEY.SC.Y.0031.000000T0000Z-170607T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1025 AM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED THIS AFTERNOON. * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
069 WHUS72 KKEY 072020 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 420 PM EDT WED JUN 7 2017 GMZ031-032-042-043-052-053-072-073-080230- /O.EXB.KKEY.SC.Y.0031.000000T0000Z-170608T0300Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 420 PM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS THE AFFECTED COASTAL WATERS TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033>035-044-054-055-074-075-080230- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 420 PM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SOUTH TO SOUTHWEST WINDS NEAR 20 KNOTS ARE EXPECTED TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
623 WHUS72 KKEY 080225 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 PM EDT WED JUN 7 2017 GMZ031>035-042>044-052>055-072>075-080830- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1025 PM EDT WED JUN 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS... * WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
059 WHUS72 KKEY 080813 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 413 AM EDT THU JUN 8 2017 GMZ031>035-042>044-080915- /O.CAN.KKEY.SC.Y.0031.000000T0000Z-170608T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 413 AM EDT THU JUN 8 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE COASTAL WATERS INCLUDING HAWK CHANNEL, FLORIDA BAY AND THE BAYSIDE GULFSIDE WATERS, AND THE SOUTHEASTERN GULF OF MEXICO. $$ GMZ052>055-072>075-081500- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 413 AM EDT THU JUN 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS THIS MORNING. * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE STRAITS OF FLORIDA...AND IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
655 WHUS72 KKEY 081423 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 AM EDT THU JUN 8 2017 GMZ054-055-074-075-081530- /O.CAN.KKEY.SC.Y.0031.000000T0000Z-170608T1500Z/ STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 AM EDT THU JUN 8 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY, BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION UNTIL WINDS SUBSIDE. $$ GMZ042-043-082100- /O.EXB.KKEY.SC.Y.0031.000000T0000Z-170608T2200Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- 1023 AM EDT THU JUN 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT THRU LATE AFTERNOON... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL LATE AFTERNOON * WINDS...SOUTHWEST WINDS NEAR 20 KNOTS WILL CONTINUE UNTIL LATE AFTERNOON * WAVES/SEAS...SEAS 2 TO 4 FEET WILL CONTINUE THRU LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052-053-072-073-082100- /O.EXT.KKEY.SC.Y.0031.000000T0000Z-170608T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 1023 AM EDT THU JUN 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL LATE AFTERNOON... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE UNTIL LATE AFTERNOON * WAVES/SEAS...SEAS UP TO 7 FEET ARE POSSIBLE IN THE EASTERN STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 3:38 AM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 6, 3:38 AM EDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Key West FL 338 AM EDT Tue Jun 6 2017 .DISCUSSION... Under mostly cloudy skies with moderating southerly breezes, temperatures along the Keys island chain are in the lower 80s. KBYX Doppler radar shows a large area of showers with embedded thunderstorms favoring the gulf waters just north of our service area. Presently, there are only isolated elevated echoes pushing through our far western and southwestern waters. A broad, poorly organized, and relatively weak low pressure area will lift northward through the Gulf of Mexico today and tonight, then stretch eastward across North Florida Wednesday, with with an elongated center off the southeast coast by Thursday. The local area will remain in a warm and moist airmass. However, based and current radar trends and with the expected ridging reaching nearby, have decided to shave a little bit off of our probability of measurable rain today. But that will still leaves the local area with a high chance of showers, and will only have isolated thunderstorms advertised with them. Otherwise, as a mid to upper level trough swings through the eastern Gulf and across our longitude for the following three periods, the likely probability of showers with scattered thunderstorms still looks good. Deep moisture and conditional instability will remain in place, along with a deeply veered profile. No changes through the late portion of the work week and through the coming weekend as the trough pulls northeastward, high pressure slowly but steadily shifts northward, and more of a seasonal wind and moisture profile glides back across the local area. Temperature-wise, expect at or slightly above the seasonal average readings throughout the forecast away from any rain-cooled areas. Will split off the Lower Keys from the remainder of the island chain for the sake of slightly higher winds beginning tonight and lingering through Wednesday. && .MARINE... Large scale graphical guidance from both the GFS and ECMWF suggest no radical changes to our latest marine forecast. However, on this cycle, plan to separate a number of our western Gulf and Atlantic waters away from our normal configuration as fresher breezes work across those areas sooner...namely tonight into Wednesday. Those waters will probably have an advisory for small craft headlined through those periods. Those conditions will extend eastward, at least across the open Atlantic waters, through Wednesday night before winds across coastal waters back to south/southeasterly and moderate into this weekend thanks to high pressure lifting back northward and aligning across the Florida peninsula. && .AVIATION... Expecting VFR conditions overnight at both the Key West and Marathon International terminals. Some lower ceilings will arrive by 06/12z with potential for lower visibilities in developing showers. Have included vicinity showers after 12z and will make adjustments as evidence becomes more obvious. Winds will shift more southwest after 06/20z while adding gusts to the TAFs. && .CLIMATE... On June 6th in Keys Weather History, in 1936, 2.47 inches of rain fell in Key West setting the daily record for rainfall. Rainfall records for Key West date back to 1871. && .PRELIMINARY POINT TEMPS/POPS... Key West 87 78 87 79 / 60 60 60 60 Marathon 89 78 89 79 / 60 60 60 60 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...04 Aviation/Nowcasts....BWC Data Collection......Chesser Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Jun 6, 5:40 AM EDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 540 AM EDT Tue Jun 6 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-071000- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 540 AM EDT Tue Jun 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT Isolated thunderstorms will impact the Florida Keys today, as well as nearshore and offshore waters surrounding the island chain. Scattered thunderstorms are expected tonight. The primary thunderstorm hazards are cloud to surface lightning strikes. A small craft advisory is likely for the near and offshore Atlantic waters west of the Seven Mile Bridge and for the offshore Gulf waters beyond 5 fathoms, thanks to strengthening south to southwest winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered thunderstorms are possible along the Florida Keys, as well as over nearshore and offshore waters adjacent to the island chain Wednesday through Thursday. Isolated thunderstorms are expect Thursday night through Monday. The primary thunderstorm hazards will be cloud to surface lightning strikes and gusty winds. A small craft advisory is likely Wednesday and Wednesday night for the all Atlantic waters, and offshore Gulf waters beyond 5 fathoms thanks to fresh to strong south to southwesterly winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:01 PM EDT | Special Marine Warning | KEY | 59 min | |
| Jun 6, 5:00 AM EDT | Special Marine Warning | KEY | 30 min | |
| Jun 6, 6:26 AM EDT | Special Marine Warning | KEY | 64 min | |
| Jun 6, 7:30 AM EDT | Special Marine Warning | KEY | 45 min | |
| Jun 6, 9:51 AM EDT | Special Marine Warning | KEY | 54 min | |
| Jun 6, 11:06 AM EDT | Special Marine Warning | KEY | 54 min | |
| Jun 6, 5:41 PM EDT | Special Marine Warning | KEY | 64 min | |
| Jun 6, 6:21 PM EDT | Special Marine Warning | KEY | 54 min | |
| Jun 6, 7:29 PM EDT | Special Marine Warning | KEY | 61 min | |
| Jun 6, 7:37 PM EDT | Special Marine Warning | KEY | 53 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.